Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9788
Title: Complete way to fractionalize Fourier transform
Authors: Yeung, DS
Ran, Q
Tsang, ECC
Teo, KL
Issue Date: 2004
Publisher: North-Holland
Source: Optics communications, 2004, v. 230, no. 1-3, p. 55-57 How to cite?
Journal: Optics communications 
Abstract: We propose a complete way to fractionalize Fourier transform. This fractionalization can perfectly extend the fractional Fourier transform (FRFT) defined in [C.C. Shih, Opt. Commun. 118 (1995) 495] to the original one in [V. Namias, J. Inst. Math. Appl. 25 (1980) 241]. The new FRFT proposed in this paper can have any integer M( ≥ 3)-periodic eigenvalues not only with respect to the order of Hermite-Gaussian functions but also to the order of the transform, and it will be reduced to the FRFT in [Namias, loc. cit.; Shih, loc. cit.; S. Liu, J. Jiang, Y. Zhang, J. Zhang, J. Phys. A: Math. Gen. 30 (1997) 973] at the three limits with M =+ ∞, M = 4, M = 4k (k is a natural number), respectively.
URI: http://hdl.handle.net/10397/9788
ISSN: 0030-4018
EISSN: 1873-0310
DOI: 10.1016/j.optcom.2003.11.054
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Feb 19, 2018

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Feb 23, 2018

Page view(s)

64
Last Week
1
Last month
Citations as of Feb 25, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.